EconPapers    
Economics at your fingertips  
 

Limit theorems for rank statistics

M. Husková

Statistics & Probability Letters, 1997, vol. 32, issue 1, 45-55

Abstract: The purpose of the paper is to extend the weak asymptotic results for the weighted partial sums of i.i.d. random variables to the weighted partial sums of rank scores. These results then suggest various test procedures for the change point problem. The crucial tools in the proofs are martingale property of a class of two-sample rank statistics and the Hájek results (1961) of the simple linear rank statistics.

Keywords: Rank; statistics; Weighted; maxima; Location; model (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(96)00055-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:32:y:1997:i:1:p:45-55

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:32:y:1997:i:1:p:45-55